MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Electrolyte Imbalance (2196)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported a concern was brought forward during a nurse practice council.Nursing staff have reported, although the pump indicates that flushes are being delivered, they are not seeing a corresponding decrease in the flush bag volume.If the nurse programs the pump for a feed with a 200 ml flush every four hours at the start of their shift, the flush bag is full at the end of the shift.The flush bag volume remains unchanged, even though the pump displays that approximately 600 ml of flushes have been administered.They believe the issue resulted in unanticipated electrolyte imbalance.There were no display or sound alarms during feedings.Patients required sodium correction.Additional information received stated they do not have any specifics because this was discussed at an rn council meeting; however, patients were requiring iv infusions and manual water flushes to correct their sodium levels.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A non-conformance/device history record review could not be conducted because a lot/serial number was not provided.Therefore, a review of the specific manufacturing and inspection records was not possible.However, all product lots are required to meet established acceptance criteria and must successfully pass defined visual and functional inspections prior to release.The device was not returned for evaluation; therefore, the affected device could not be evaluated, and a definitive root cause could not be determined.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24521477
Report Number1423537-2026-00055
Device Sequence Number8430381
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown